Matrices A such that R A = A^{s + 1} R when R^k = I
NAGIOS: RODERIC FUNCIONANDO

Matrices A such that R A = A^{s + 1} R when R^k = I

DSpace Repository

Matrices A such that R A = A^{s + 1} R when R^k = I

Show simple item record

dc.contributor.author Lebtahi, Leila
dc.contributor.author Stuart, Jeffrey
dc.contributor.author Thome, Néstor
dc.contributor.author Weaver, James R.
dc.date.accessioned 2017-03-22T16:51:52Z
dc.date.available 2017-03-22T16:51:52Z
dc.date.issued 2013
dc.identifier.uri http://hdl.handle.net/10550/57768
dc.description.abstract This paper examines matrices A∈C^(n×n) such that R A = A^(s+1) R where R^k = I, the identity matrix, and where s and k are nonnegative integers with k⩾2. Spectral theory is used to characterize these matrices. The cases s = 0 and s⩾1 are considered separately since they are analyzed by different techniques.
dc.language.iso eng
dc.relation.ispartof Linear Algebra and its Applications, 2013, vol. 439, num. 4, p. 1017-1023
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Lebtahi, Leila Stuart, Jeffrey Thome, Néstor Weaver, James R. 2013 Matrices A such that R A = A^{s + 1} R when R^k = I Linear Algebra and its Applications 439 4 1017 1023
dc.subject Matrius (Matemàtica)
dc.subject Àlgebra lineal
dc.title Matrices A such that R A = A^{s + 1} R when R^k = I
dc.type info:eu-repo/semantics/article
dc.date.updated 2017-03-22T16:51:52Z
dc.identifier.doi https://doi.org/10.1016/j.laa.2012.10.034
dc.identifier.idgrec 114150

View       (158.9Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics